# SDR DXTA200501077

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 6,360 hours, 5,218 cycles
- Engine: Pwa JT15D5
- Engine time: 6,171 hours, 5,099 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30358005D
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED AFTER APPROXIMATELY 2-3 MINUTES OF GROUND RUN.  PERFORMED ENGINE START UP AND GROUND RAN ACFT FOR 10 MIN.  REPEATING PROCEDURE 3 TIMES.  DURING RUNS SELECTED VARIOUS MODES OF OPS SUCH AS LT & RT BOOST PUMPS ON/OFF LOW & HIGH GRD IDLE.  CABIN PRESS AND BLEED AIR ON/OFF OBSERVED ENG PARAMETER, INDICATORS GAUGES AND ANNUNCIATIONS.  NO FAULTS NOTED, NO FAULTS OR ABNORMALITIES FOUND AT THIS TIMEWORK IAW 560 PILOT'S OP MANUAL.
